MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was treated with one 6.0 x 60mm biomimics 3d (bm3d) stent to treat a denovo lesion of the proximal popliteal artery in the right leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The lesion was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified.The patient attended clinic with increased claudication symptoms in the right lower extremity on (b)(6) 2022.An ultrasound showed in stent stenosis and 50-75% stenosis throughout other parts of the vessel.An angiogram was done on (b)(6) 2022 which showed several areas of in stent stenosis with intimal hyperplasia in both proximal and distal stent (worse in the proximal stent).The popliteal artery was severely diseased with an occlusion in the p2 segment.The intervention on (b)(6) 2022 consisted of pta/standard balloon angioplasty and laser atherectomy on the common femoral artery to the distal third posterior tibial artery and was reported as a target lesion and target vessel revascularisation (tlr/tvr).Repeat angiography demonstrated significant improvement in flow through the treated segments.The restenosis was reported as possibly related to the device and not related to the procedure.It was target lesion related.The device remains implanted.The event is reported as resolved/recovered.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key15978865
Report Number3011632150-2022-00117
Device Sequence Number17882543
Product Code NIP
UDI-Device Identifier05391526850398
UDI-Public(01)05391526850398(17)230605(11)211104(10)0000118074
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Model Number142122-02
Device Catalogue Number142122-02
Device Lot Number0000118074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite